Orsythia ForumsRecently active Orsythia forums and community discussion threads. Post your question or story about Orsythia and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
Orsythia EXTREME nausea!
I recently started Orsythia (2 days into my third week) and since about the second week, I've had extreme nausea on and off all day, every day. It's miserable and I was wondering if anyone else has had this same problem? I have been on ortho tricyclen before with no side effects and never had this with the depo shot either. ## Hello, Lauren! How are you feeling? It might be that this just isn't the right one for you to take. Hormonal contraceptives can usually cause some nausea, as a side effect, but it's not usually that severe. Have you consulted your doctor about it? ## I was on Nortrel and I experienced Vertigo. My doc switched me to Orsythia, but I fear it will do the same thing after reading your post.2 REPLIES Updated